# SDR AALA202310119515

- Difficulty date: October 7, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A320*
- Aircraft serial: 6983
- Aircraft time: 22,539 hours, 8,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT 11WL FAULTING DURING SYSTEM TEST. REPLACED BATTERY FOR MERGENCY POWER SUPPLY UNIT 11WL  AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK..
